# SDR VNAA0505005

- Difficulty date: May 20, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 2,806 hours, 2,740 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE CREW REPORTED EVIDENCE OF A LIGHTNING STRIKE ON THE FRONT LEFT NOSE SECTION OF THE FUSELAGE.  THE AIRCRAFT WAS FERRIED TO DAY WHERE LIGHTNING STRIKE INSPECTIONS WERE COMPLIED WITH IAW CRJ 200 AMM 05-51-05-210-801 AND 05-51-05-220-801.  ALL DISCREPANCIES WERE REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
